Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Drooping in eyelids. Taking distinon, wysolone medication. Treatment?

I had drooping of left eyelid for which I was referred to a neuorogist who administered distinon 60 mg tablets thrice a day at 7 am - 1 p m - 7 p m . after taking the tablet for about 6 months I could feel the difference and was comfortable .Now after 6th month my right eyelid drooped when I again went to the Neurologist who has now given me wysolone tablet every day along withj distinon three tablets a day. I do have occassional drooping of right eyelid. but my left eyelid is ok. Could you please advise me.
Asked On : Mon, 23 Jul 2012
Answers:  1 Views:  183
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
please get yr throid profile done, blood sugar level and tests for myasthenia ....acetylcholine receptor antibodies in blood, and adrenophonium test nother test is called the edrophonium test. This approach requires the intravenous administration of edrophonium chloride or Tensilon(r), a drug that blocks the degradation (breakdown) of acetylcholine and temporarily increases the levels of acetylcholine at the neuromuscular junction. In people with myasthenia gravis involving the eye muscles, edrophonium chloride will briefly relieve weakness. Other methods to confirm the diagnosis include a version of nerve conduction study which tests for specific muscle "fatigue" by repetitive nerve stimulation. This test records weakening muscle responses when the nerves are repetitively stimulated. Repetitive stimulation of a nerve during a nerve conduction study may demonstrate decrements of the muscle action potential due to impaired nerve-to-muscle transmission.
u may talk to neurophysician..and then go for the above tests ..and then tell me the reports..
Answered: Mon, 23 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor